TITLE

Paradex and Capadex to be withdrawn from NZ market

PUB. DATE
February 2010
SOURCE
Reactions Weekly;2/20/2010, Issue 1289, p2
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
This article reports on the need to withdraw all medicines containing the analgesic dextropropoxyphene from the New Zealand market due to the risks associated with these drugs.
ACCESSION #
48266290

 

Related Articles

  • Dextropropoxyphene recalled and voluntarily withdrawn in Canada.  // Reactions Weekly;12/11/2010, Issue 1331, p5 

    The article reports on the decision of Paladin Labs Inc. to issue a Public Communication and a Dear Health Care Professional correspondence concerning the recall and withdrawal of dextropropoxyphene in Canada due to evidence of abnormal heart rhythms.

  • Substitutions for propoxyphene; Macrobid versus Macrodantin. DeDea, Larissa // JAAPA: Journal of the American Academy of Physician Assistants (;Feb2011, Vol. 24 Issue 2, p16 

    The article focuses on the replacement of propoxyphene as a treatment for mild to moderate pain, by the U.S. Food and Drug Administration (FDA). It states that safety and efficacy are the major concerns of giving propoxyphene, which led to its removal in the market. It cites that...

  • FDA Actions.  // Clinical Cardiology Alert;Jan2011 Pharamacology, p2 

    No abstract available.

  • Dextropropoxyphene-containing analgesics cancelled.  // WHO Drug Information;Jan2012, Vol. 26 Issue 1, p34 

    No abstract available.

  • Dextropropoxyphene/paracetamol overdose.  // Reactions Weekly;11/13/2010, Issue 1327, p14 

    The article describes the case of a 37-year-old woman who died from a wide-complex arrhythmia after an intentional overdose with dextropropoxyphene/paracetamol, referencing a study published in the October 2010 issue of the journal "Clinical Toxicology."

  • Reducing the risk of overdose associated with propoxyphene.  // Critical Care Nurse;Feb2010, Vol. 30 Issue 1, p9 

    The article reports on the ways to reduce the risk of overdose that were associated with propoxyphene.

  • Dextropropoxyphene/tramadol.  // Reactions Weekly;10/2/2010, Issue 1321, p16 

    The article describes the case of a girl who presented with dizziness, ataxia and somnolence after taking dextropropoxyphene and tramadol.

  • Dextropropoxyphene/fluoxetine.  // Reactions Weekly;2/11/2012, Issue 1388, p13 

    The article describes the case of a 74-year-old woman who developed torsades de pointes (TdP) while under fluoxetine and dextropropoxyphene/paracetamol treatment regimen for recurrent syncope.

  • Darvon, Meridia Banned -- Years After Warnings Given.  // Public Citizen News;Jan2011, Vol. 31 Issue 1, p8 

    The article reports on the U.S. Food and Drug Administration's (FDA) ban the market of products and sibutramine that contains propoxyphene in 2011.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics